2017
Том 69
№ 9

All Issues

On Solvable Groups with Proper Quotient Groups of Finite Rank

Tushev A. V.

Full text (.pdf)


Abstract

We study solvable groups of infinite special rank all proper normal subgroups of which define quotient groups of finite special rank.

English version (Springer): Ukrainian Mathematical Journal 54 (2002), no. 11, pp 1897-1905.

Citation Example: Tushev A. V. On Solvable Groups with Proper Quotient Groups of Finite Rank // Ukr. Mat. Zh. - 2002. - 54, № 11. - pp. 1560-1568.

Full text